# SDR 2007UALA04962

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 37,203 hours, 13,859 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Unknown
- Location: Slide Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT AT DOOR 1R INOP.     REARMED TARGET SWITCH AND SYSTEM OPERATES/TESTS NORMALLY.
